# SDR ASOA2015061913150

- Difficulty date: May 22, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOOR SUPPORT ANGLE CORRODED AT 280.00.  R & R AVIONICS FLOOR SUPPORT IAW DWG CC670-34010, REV J, SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-A01, 51-21-11-001-001-A01.
